Necessary conditions for the boundedness of an operator with nonnegative quasihomogeneous kernel
Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 787-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_5_a15,
author = {N. K. Karapetyants},
title = {Necessary conditions for the boundedness of an operator with nonnegative quasihomogeneous kernel},
journal = {Matemati\v{c}eskie zametki},
pages = {787--794},
year = {1981},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a15/}
}
N. K. Karapetyants. Necessary conditions for the boundedness of an operator with nonnegative quasihomogeneous kernel. Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 787-794. http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a15/